# SDR ASAA2013021493979

- Difficulty date: February 14, 2013
- Submitted: February 26, 2013
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 50,510 hours, 28,166 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD AFT FLAP IS DENTED ON LOWER SURFACE 22 INCHES FROM INBD END.  REPAIRED DENT IAW SRM 51-70-05, PG 16, PARA 42, REPAIR 1.
